# SDR SWAA2017091816407

- Difficulty date: August 7, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-7
- Aircraft serial: 29362
- Aircraft time: 36,684 hours, 25,962 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 143A8330
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MAIN SILL WEB CORRODED BETWEEN BS 794 TO BS 803, STR 27R.  R&R SILL WEB PER SRM.
